# SDR FDEA202411200816

- Difficulty date: May 11, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 715
- Aircraft time: 50,978 hours, 27,223 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Part number: 83778349
- Condition: Faulted
- Location: R1 Door Slide
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT TOP OF CLIMB, JUMPSEATER HEARD RI ALARM RINGING  & NOTICED SLIDE ARM WARNING LIGHT FLASHING.  COMPLIED WITH QRH WITH NO RELIEF OF ALARM OR LIGHT.  ALARM QUIT ON APPROACH AT 2000 MSL.  FOUND R1 EMERGENCY SLIDE LIMIT SWITCH 10WN STICKING. REMOVED AND REPLACED SWITCH 10WN IAW AMM  52-73-13-04-01. OPS CHECK GOOD IAW AMM 52-73-13-05-1. PRESSURIZED ACFT IAW AMM 21-31-00-05, NO WARNING LIGHTS OR ALARM.
